# SDR GTIA9901046

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: SB0953018611
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - AS MARKED EDDY CURRENT INSPECTION REVEALS A CRACK ON THE FWD PART OF DOUBLER FROM THE FASTENER HOLE TO THE END ON UPPER ANTI-COLLOSION LIGHT.  RADIUS OUT CRACK, CRACK REMOVAL BOUGHT OFF BY NDT TRIMMED -17 SHIM AND LAYOUT OF -11 DOUBLER PER SB 53-186 PAGE 41 FIG 5 SHT 5 - 7.  COUNTER SANK ALODINED AND PRIMED IAW DC9 SRM 51-10-3 AND INSTALLED -17 SHIM AND -11 DOUBLER IAW SB 53-186 PAGE 43 FIG 5 SHT 5 O 7.  (M)
